On the irreducibility of the
generalized Laguerre polynomials
Acta Arithmetica, Tome 105 (2002) no. 2, pp. 177-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa105_2_4,
author = {M. Filaseta and T.-Y. Lam},
title = {On the irreducibility of the
generalized {Laguerre} polynomials},
journal = {Acta Arithmetica},
pages = {177--182},
year = {2002},
volume = {105},
number = {2},
doi = {10.4064/aa105-2-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa105-2-4/}
}
M. Filaseta; T.-Y. Lam. On the irreducibility of the generalized Laguerre polynomials. Acta Arithmetica, Tome 105 (2002) no. 2, pp. 177-182. doi: 10.4064/aa105-2-4
Cité par Sources :